# SDR WX0A2015040872513

- Difficulty date: April 2, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH OAP & MASTER CAUTION ON AT 21000 FT IN CLIMB OUT.  REF WO 00250902, ALL WORK, LEAK & OPERATIONS CHECKED PERFORMED, NO DEFECTS NOTED.
